# SDR DALA2023030301606

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 SECONDARY NRC, IN REFERENCE TO NRC 00145 CORROSION OUT OF LIMITS ON RH OUTBOARD SEAT TRACK CROWN BTW STA 1210 TO 1220; BTW STA 1240 TO 1260; STA 1280; STA 1310 IN PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00696; SEAT TRACK RH OUTBOARD STA 1180 TO 1320 WAS REPLACED PER B757-200: SRM. (2652370)
